# SDR GLB2008F00012

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G15G22
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT 255GL - AIR RETURN - FLIGHT 5063 - PILOTS REPORTED GEAR WOULD NOT MOVE TO THE UP POSITION.  TRIED J-HOOK A COUPLE OF TIMES AND IT WOULDN’T COME UP AT FIRST, THEN THE HANDLE MOVED UP BUT THE GEAR WOULDN’T COME UP.  LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  PUSHED IN , GEAR CAME UP, THEN PUT BACK DOWN AND CIRCUIT BREAKER POPPED AGAIN.  MX REMOVED, CLEANED AND RE-INSTALLED CONNECTOR TO RT MAIN GEAR ACTUATOR.  PERFORMED 10 EXTENSION/RETRACTIONS GEAR CYCLES.  ALL CHECKS GOOD IAW 1900D MM 32-30-00.  INSPECTED WIRING BEHIND GEAR HANDLE AND ON AIRFRAME SIDE OF RT MAIN GEAR ACTUATOR, CONNECTOR.  NO DISCREPANCIES NOTED.  MX THEN FOUND AND REPAIRED CHAFED WIRE NRG15G22 AT APPROXIMATELY POSITION SEAT 3A IN SIDEWALL IAW GMM 9.3.0.  OPERATIONAL CHECKS GOOD IAW 1900D 32-30-00.  (S)
